# SDR SWIA200211245

- Difficulty date: September 20, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 5,206 hours, 4,273 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S WINDOW SHATTERED ON DESCENT INTO SLC.  REMOVED AND REPLACED F/O'S SIDE WINDOW IAW RII 56-402.
